SW125604

Nuromol Tablets - Packet of 20

Nuromol Tablets are a double action pain relief medication that contains both 200mg paracetamol and 500mg ibuprofen in each tablet. It is designed to provide stronger and longer term pain relief.

  • Quantity: Packet of 20

Order 12 to receive a carton

There are no returns on this product.

Not what you are looking for? Please give us a call on 0800 080 4657 or email us on [email protected]. We are here to help.